DEMAZIN COLD&FLU + COUGH D/N CAP 48

AU$19.95 AU$17.96
Out of Stock

Demazin Cold + Flu + Cough Day + Night - effective temporary relief from cold & flu symptoms including headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.

  • Day + Night Relief
  • 8 Symptom Cold & Flu Relief: reduces fever, body aches, sinus pain, dry cough, blocked nose, runny noes, sore throat, headache
  • Effective, pharmacy only combination of therapeutically proven active ingredients
  • 36 Day Capsules and 12¬†Night Capsules
     

DIRECTIONS

Directions for use Age Adults and children 12 years and over How much 2 Day capsules How often Every 4-6 hours, as necessary Max daily dose 6 Day capsules in 24 hours Age Adults and children 12 years and over How much 2 Night capsules How often At bedtime, as necessary Max daily dose 2 Night capsules in 24 hours

ACTIVE INGREDIENTS

Each day capsule contains: Paracetamol 500mg Dextromethorphan hydrobromide monohydrate 10mg Phenylephrine hydrochloride 5mg Each night capsule contains: Paracetamol 500mg Dextromethorphan hydrobromide monohydrate 10mg Chlorphenamine maleate 2mg

SIZE

48 Capsules

This medicine may not be right for you. Read the warnings before purchase. Follow the directions for use. If symptoms persist, talk to your health professional. Do not give to children under 12 years of age. Contains lactose.

AU$19.95 AU$17.96
Out of Stock
AU$19.95 AU$17.96
Out of Stock